Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

July 13, 2012Isanti County, Kanabec County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 13, 2012, 4:02 PM CDT for Isanti County, Kanabec County, Minnesota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2012, 4:02 PM CDT (21:02 UTC)
Expired
Jul 13, 2012, 4:45 PM CDT
In force
43 min
Issued by
NWS Twin Cities, MN

Counties Isanti County, MN, Kanabec County, MN

The radar

The Minneapolis radar (KMPX), 114 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
420 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WWUS83 KMPX 132102
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
402 PM CDT FRI JUL 13 2012

MNZ044-045-049>053-132145-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-SHERBURNE-STEARNS-
402 PM CDT FRI JUL 13 2012

AT 358 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WARMAN TO
PEASE TO SARTELL. THESE STORMS WERE MOVING EAST AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PEASE.
  PARENT.
  WARMAN.
  OGILVIE.
  LEWIS LAKE.
  DUELM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE 
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORMS HAVE 
PASSED.

&&

LAT...LON 4613 9304 4598 9304 4597 9313 4574 9314
      4574 9305 4572 9304 4556 9316 4547 9380
      4564 9427 4574 9371 4617 9339 4617 9323
TIME...MOT...LOC 2102Z 292DEG 19KT 4614 9330 4570 9362
          4562 9414

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:58 PM CDT, 4 minutes earlier.

Area forecast discussion, Jul 13, 3:58 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
358 PM CDT FRI JUL 13 2012

.DISCUSSION...

TONIGHT AND SATURDAY...DYING SFC CDFNT SHIFTING E THIS
AFTN...ABOUT HALFWAY THROUGH MN...WITH SCATTERED CONVECTION HAVING
SPAWNED ALONG AND JUST AHEAD OF IT. OF MORE SIGNIFICANCE IS A
STACKED UPPER LEVEL SHORTWAVE TROUGH ALSO SWINGING THROUGH MN INTO
THE WRN GREAT LAKES. SFC OBS SHOW A DEFINITIVE WIND SHIFT LINE BUT
OTHERWISE THERE IS VERY LITTLE DIFFERENCE IN TEMPERATURES FROM ONE
SIDE TO THE OTHER AND THERE IS ONLY SLIGHTLY MORE NOTICEABLE DROPS
IN DEWPOINTS. HOWEVER...INSTABILITY IS CERTAINLY HEIGHTENED AHEAD
OF THE FRONT WITH 2500-3000 K/KG MUCAPE...INCLUDING 1000-1500 J/KG
OF DCAPE. LI/S ARE ALSO DOWN TO ARND -8C WITH NO MORE EXISTING
CAP. THERE IS STILL THE PROBLEM OF VERY LITTLE SHEAR AND ONLY
MODERATELY IMPRESSIVE LAPSE RATES...SO THERE REMAINS THE SLIGHT
RISK OF SEVERE STORMS BUT ONLY ISOLD AT BEST. WITH THESE STORMS
GOING IN THE PEAK HEATING OF THE DAY...AM EXPECTING THEM TO
GRADUALLY DIMINISH AS THEY SHIFT OFF TO THE EAST THIS EVENING. THE
WEAK CDFNT /OR WIND SHIFT LINE/ WILL CONTINUE TO PUSH THRU THE
REGION TONIGHT. THIS WILL BE FOLLOWED BY SFC HIGH PRESSURE AND A
BUILDING UPPER LEVEL RIDGE FOR SATURDAY THAT WILL MAKE FOR MOSTLY
CLEAR SKIES AND CONTINUED WARMING TEMPERATURES. FOR TONIGHT...
LINGERING CLOUD COVER WILL MAKE FOR ANOTHER MILD NIGHT WITH LOWS
ONLY DROPPING TO THE 65-70 DEGREE RANGE. AS FOR TOMORROW...EVEN
WITH W-NW FLOW BEHIND THE FNT...A SECONDARY FNT WOBBLING NEAR THE
CANADIAN BORDER WILL KEEP THE WARM AIR IN PLACE WITH TEMPERATURES
AGAIN IN THE 85-90 DEGREE RANGE OVER THE AREA TMRW. SOME SPOTS IN
FAR SWRN MN MAY EVEN CLIMB INTO THE LWR 90S WITH PLENTY OF SUN.

SATURDAY NIGHT THROUGH MONDAY...STRONG RIDGING BOTH AT THE SFC AND
ALOFT WILL SHIFT ACROSS THE REGION FROM THE CENTRAL PLAINS...
RESULTING IN A CONTINUATION OF THE DRY WEATHER ALONG WITH A
SIGNIFICANT WARMUP FOR THE START OF NEXT WEEK. H85 TEMPS CLIMB TO
ARND 20C ON SUNDAY THEN INCREASE TO NEARLY 25C ON MON. TRANSLATING
TO THE SFC...THIS WILL RESULT IN HIGHS IN THE LOW-MID 90S ON SUN
FOLLOWED BY MID-UPR 90S ON MON. THE OTHER CONCERN IS THAT SFC
DEWPOINTS WILL ALSO BE ON THE INCREASE...REACHING NEARLY 70F BY
MON. STRONG CAPPING WILL PREVENT ANY STORMS...BUT THE COMBINATION
OF THE HIGHER MAX TEMPS AND ELEVATED HUMIDITY WILL LIKELY LEAD TO
HEAT ADVY CONDITIONS OVER THIS PERIOD...ESPECIALLY WITH MIN TEMPS
IN THE LOWER 70S. WILL NEED TO SEE HOW THE MODELS EVOLVE OVER THE
NEXT FEW RUNS BEFORE MAKING THE DETERMINATION ON ANY SUPPLEMENTAL
PRODUCTS. THE RIDGE STARTS TO LOSE ITS INFLUENCE LATE MONDAY...AND
THIS WILL BE FOLLOWED BY A SLIGHT CHANGE IN THE WX PATTERN.

TUESDAY THROUGH THURSDAY...A MORE ZONAL UPPER LEVEL FLOW IS
EXPECTED FOR THE MIDDLE OF NEXT WEEK WHICH WILL BE ACCOMPANIED BY
SEVERAL SFC FRONTS EITHER APPROACHING NEAR OVER PASSING OVER THE
REGION. THE MAIN COMPLICATION IS THE LACK OF MOISTURE WITH THE
APPROACHING SYSTEMS THAT WILL MAKE THE PRECIP FORECAST QUITE
PROBLEMATIC. LONG-RANGE MODELS FREQUENTLY HIGHLIGHT POPS NO HIGHER
THAN 20 PERCENT DURING THIS PERIOD...BUT THE PROLONGED DRY PERIOD
MAKES TRYING TO PINPOINT A LOCATION QUITE DIFFICULT SO HAVE OPTED
TO RUN WITH A DRY FCST TUE-WED WHILE A MORE DEFINED SFC FRONT
ALONG WITH SEVERAL UPPER-LEVEL SHORTWAVES ROUND THE PERIPHERY OF
DEEP PLAINS HIGH PRES THAT GIVE SLIGHTLY MORE CONFIDENCE TO
INCLUDE POPS FOR THU. AS FOR TEMPS...THE RELAXING UPPER HIGH WILL
MAKE FOR SLIGHTLY COOLER TEMPS TUE-WED...DROPPING BACK INTO THE
80S. BUT...THE POTENTIAL APPROACH OF ANOTHER BUILDING UPPER RIDGE
LOOKS TO BE THE START OF ANOTHER WARMING TREND FOR THE LATTER HALF
OF THE WEEK.

&&

.AVIATION... /18Z TAF ISSUANCE/

TWO CONCERNS THIS TAF CYCLE. THE FIRST IS SHRA/TSRA CHANCES THIS
AFTERNOON AND EVENING WHILE THE OTHER IS MVFR OR LOWER
CEILINGS/VISIBILITIES IN FOG LATE TONIGHT. EARLY THIS AFTERNOON
SHOWERS WERE BEGINNING TO INCREASE IN COVERAGE BETWEEN KAXN AND
KSTC. THIS IS ALONG THE SURFACE FRONT AND UPPER LOW/TROF ALOFT.
SHORT TERM GUIDANCE IS IN PRETTY GOOD AGREEMENT THAT ACTIVITY
SHOULD CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON AND SPREAD
SOUTHEAST. KMSP...KRNH AND KEAU SEEM TO HAVE THE BEST CHANCE FOR
SHRA/TSRA BUT CONFIDENCE IS LOW ON COVERAGE AT ANY ONE SITE.
THEREFORE...CONTINUED VCSH/VCTS. THE WESTERN TERMINALS MAY SEE A
BRIEF SHOWER AS WELL WITH VCSH INDICATED AT KAXN AND KRWF. SCT-
BKN040-050 WILL BE COMMON THIS AFTERNOON WITH A MID LEVEL CEILING
ABOVE. WINDS THIS AFTERNOON WILL BE SOUTH AT NEAR 10 KNOTS FROM
KMSP ON EAST WITH SOUTHWEST TO WEST WINDS LESS THAN 10 KNOTS TO
THE WEST.

THE FRONTAL BOUNDARY ACROSS WESTERN MN WILL WASH OUT TONIGHT
ACROSS WESTERN WI AND SOUTHERN MN. LOW LEVEL MOISTURE COMBINED
WITH LIGHT WINDS AND THE POTENTIAL FOR ADDED GROUND MOISTURE FROM
AFTERNOON/EVENING SHOWERS SHOULD LEAD TO MVFR OR LOWER CONDITIONS
AT KRNH AND KEAU DURING THE LATE NIGHT HOURS. CONFIDENCE IS PRETTY
HIGH AND INDICATED MVFR OR LESS AFTER 08Z. IT/S QUITE CONCEIVABLE
THAT THE FOG COULD DEVELOP AS EARLY AS 04Z-06Z...DEPENDING ON HOW
MUCH RAIN OCCURS IN THE EVENING ALONG WITH THE CLEARING TREND.

KMSP...SHOWERS POSSIBLE AFTER 20Z WITH THUNDER CHANCES INCREASING
AFTER 22Z AND LASTING INTO THE EARLY EVENING. SMALL THREAT FOR
5-6SM IN FOG/HAZE TOWARD DAYBREAK SATURDAY WITH LIGHT WINDS.

/OUTLOOK/
SATURDAY AFTERNOON/NIGHT...VFR. WINDS NORTHERLY AT 5 TO 10 KTS.
SUNDAY...VFR. WINDS SE AT 5-15 KTS.
MONDAY...VFR. WINDS S-SW 10-20 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPC/RAH
Hazardous weather outlook, Jul 13, 2:36 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
236 PM CDT FRI JUL 13 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141300-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
236 PM CDT FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING ALONG AND
EAST OF A LINE FROM REDWOOD FALLS TO LITTLE FALLS. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... A FEW SEVERE STORMS ARE
POSSIBLE. THE MAIN SEVERE WEATHER THREAT WILL BE HAIL AROUND ONE
INCH IN DIAMETER... ALONG WITH LOCALIZED WIND GUSTS NEAR 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 ON SATURDAY...
BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN
ON TUESDAY AND THURSDAY... ALTHOUGH IT IS TOO EARLY TO DETERMINE THE
LIKELIHOOD OF SEVERE WEATHER.

HOT AND HUMID CONDITIONS ARE EXPECTED ON MONDAY... WITH HEAT
INDICES IN EXCESS OF 100 DEGREES POSSIBLE DURING THE AFTERNOON AND
EARLY EVENING. CONTINUE TO MONITOR LATER FORECASTS FOR UPDATES ON
THIS POTENTIAL FOR EXCESSIVE HEAT ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

RAH

In the hours before

Special weather statement, Jul 13, 2:22 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 PM CDT FRI JUL 13 2012

MNZ043>045-132000-
KANABEC-MILLE LACS-MORRISON-
222 PM CDT FRI JUL 13 2012

AT 218 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM THE WEST SHORE OF LAKE MILLE LACS...
INCLUDING GARRISON TO LITTLE FALLS.

THESE STORMS WERE MOVING EAST AT 15 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LAKE MILLE LACS
  ONAMIA
  HARDING.
  LASTRUP.
  VINELAND.
  PIERZ.
  HILLMAN.

LAT...LON 4625 9342 4617 9342 4616 9337 4610 9345
      4585 9399 4592 9452 4617 9413 4616 9383
      4624 9382 4625 9381 4626 9344
TIME...MOT...LOC 1921Z 280DEG 13KT 4648 9341 4613 9391
          4595 9429
Special weather statement, Jul 13, 2:25 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
225 PM CDT FRI JUL 13 2012

MNZ065-073>075-132015-
BROWN-NICOLLET-REDWOOD-RENVILLE-
225 PM CDT FRI JUL 13 2012

AT 220 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF FRANKLIN. THIS STORM WAS MOVING
SOUTHEAST AT 10 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRFAX.
  EVAN.
  SLEEPY EYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4447 9499 4459 9481 4447 9462 4446 9462
      4446 9459 4440 9450 4425 9473
TIME...MOT...LOC 1925Z 315DEG 8KT 4446 9481
Special weather statement, Jul 13, 3:02 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
302 PM CDT FRI JUL 13 2012

MNZ049-058-059-132100-
MEEKER-STEARNS-WRIGHT-
302 PM CDT FRI JUL 13 2012

AT 301 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTH OF WATKINS. THIS STORM WAS MOVING
SOUTHEAST AT 10 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WATKINS.
  KIMBALL.
  DARWIN.
  KINGSTON.
  ANNANDALE.

LAT...LON 4525 9403 4499 9423 4518 9465 4539 9446
TIME...MOT...LOC 2002Z 301DEG 9KT 4526 9441
Special weather statement, Jul 13, 3:20 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 PM CDT FRI JUL 13 2012

MNZ043>045-050-132100-
BENTON-KANABEC-MILLE LACS-MORRISON-
320 PM CDT FRI JUL 13 2012

AT 318 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF MALMO TO
ONAMIA TO 4 MILES NORTHEAST OF GILMAN. THESE STORMS WERE MOVING EAST
AT 15 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BAYVIEW.
  WAHKON.
  ISLE.
  MILACA.
  WARMAN.

LAT...LON 4625 9342 4616 9342 4616 9310 4596 9319
      4574 9344 4576 9400 4597 9375 4625 9361
      4626 9344
TIME...MOT...LOC 2019Z 270DEG 12KT 4623 9354 4596 9366
          4577 9386
Special weather statement, Jul 13, 3:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT FRI JUL 13 2012

MNZ082-091-132130-
MARTIN-WATONWAN-
348 PM CDT FRI JUL 13 2012

AT 344 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES WEST OF ST JAMES...OR 7 MILES NORTH OF ODIN.
THIS STORM WAS MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BUTTERFIELD.
  ST JAMES.
  ECHOLS.
  ORMSBY.
  SOUTH BRANCH.

LAT...LON 4385 9487 4398 9487 4410 9474 4392 9436
      4373 9457
TIME...MOT...LOC 2048Z 308DEG 9KT 4397 9472
Special weather statement, Jul 13, 4:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
402 PM CDT FRI JUL 13 2012

MNZ044-045-049>053-132145-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-SHERBURNE-STEARNS-
402 PM CDT FRI JUL 13 2012

AT 358 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WARMAN TO
PEASE TO SARTELL. THESE STORMS WERE MOVING EAST AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PEASE.
  PARENT.
  WARMAN.
  OGILVIE.
  LEWIS LAKE.
  DUELM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORMS HAVE
PASSED.

&&

LAT...LON 4613 9304 4598 9304 4597 9313 4574 9314
      4574 9305 4572 9304 4556 9316 4547 9380
      4564 9427 4574 9371 4617 9339 4617 9323
TIME...MOT...LOC 2102Z 292DEG 19KT 4614 9330 4570 9362
          4562 9414

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:50 PM CDTSpecial Weather StatementMPXPope, Stevens40 min
Jul 12, 9:14 PM CDTSpecial Weather StatementMPXDouglas46 min
Jul 12, 9:44 PM CDTSpecial Weather StatementMPXBig Stone46 min
Jul 12, 10:01 PM CDTSevere Thunderstorm WarningMPXLac qui Parle29 min
Jul 12, 10:25 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Swift35 min
Jul 13, 8:59 AM CDTSpecial Weather StatementMPXRice46 min
Jul 13, 9:18 AM CDTSpecial Weather StatementMPXGoodhue57 min
Jul 13, 1:04 PM CDTSpecial Weather StatementMPXMorrison41 min
Jul 13, 1:05 PM CDTSpecial Weather StatementMPXYellow Medicine40 min
Jul 13, 1:09 PM CDTSevere Thunderstorm WarningMPXYellow Medicine38 min
Jul 13, 1:30 PM CDTSpecial Weather StatementMPXRenville45 min
Jul 13, 2:00 PM CDTSpecial Weather StatementMPXMeeker45 min
Jul 13, 2:22 PM CDTSpecial Weather StatementMPXMorrison38 min
Jul 13, 2:25 PM CDTSpecial Weather StatementMPXBrown50 min
Jul 13, 3:02 PM CDTSpecial Weather StatementMPXMeeker58 min
Jul 13, 3:20 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs40 min
Jul 13, 3:48 PM CDTSpecial Weather StatementMPXWatonwan42 min
Jul 13, 4:08 PM CDTSpecial Weather StatementMPXHennepin37 min
Jul 13, 4:13 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Wright62 min
Jul 13, 4:17 PM CDTSevere Thunderstorm WarningMPXMcLeod28 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningMPXHennepin41 min
Jul 13, 5:08 PM CDTSevere Thunderstorm WarningMPXHennepin52 min
Jul 13, 5:18 PM CDTSpecial Weather StatementMPXRice42 min
Jul 13, 5:26 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington49 min
Jul 13, 5:39 PM CDTAreal Flood AdvisoryMPXDakota, Hennepin, Ramsey, Washington52 min
Jul 13, 5:39 PM CDTSpecial Weather StatementMPXRenville51 min
Jul 13, 5:41 PM CDTSpecial Weather StatementMPXMartin49 min
Jul 13, 5:49 PM CDTSpecial Weather StatementMPXDakota41 min
Jul 13, 5:52 PM CDTSpecial Weather StatementMPXWaseca23 min
Jul 13, 5:54 PM CDTSevere Thunderstorm WarningMPXDakota, Washington33 min
Jul 13, 6:08 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue52 min
Jul 13, 6:20 PM CDTSpecial Weather StatementMPXRice25 min
Jul 13, 6:22 PM CDTSpecial Weather StatementMPXSteele23 min
Jul 13, 6:33 PM CDTSpecial Weather StatementMPXFaribault42 min
Jul 13, 6:45 PM CDTSpecial Weather StatementMPXFreeborn45 min
Jul 13, 1:15 PM CDTSpecial Weather StatementMPXBarron, Chippewa, Eau Claire45 min
Jul 13, 5:38 PM CDTSpecial Weather StatementMPXPolk, Saint Croix67 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.